# SDR DALA2019080624600

- Difficulty date: August 1, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 64,357 hours, 23,389 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PUSHBACK "RIGHT FORWARD ENTRY DOOR OPEN" EICAS MSG APPEARED WITH ASSOCIATED "ENTRY DOORS" LIGHT ON OVERHEAD PANEL. (ALL DOORS HAD BEEN CONFIRMED CLOSED PRIOR TO PUSHBACK) FLT. ATT CONFIRMED R1 DOOR CLOSED AND ARMED. 2 MIN LATER ALL LIGHTS WENT OUT + DOOR APPEARED CLOSED. FOUND TARGET TO SENSOR (S10090) OUT OF CLEARANCE TOLERANCE. ADJUSTED JAMB NUT PER B757 AMM 52-71 CLEARENCE NOW WITHIN LIMITS.
